A 47-year-old male asked:
i have been on antiretroviral meds since feb 2013. why do i feel so bad now after 3 months of feeling ok? how often should my v load and cd4be tested.
1 doctor answer • 1 doctor weighed in
Internal Medicine 38 years experience
Go follow up with : The id dr. Try these to boost your immune system- eat lots of fruits and veggies, grate and drink a frozen lemon, drink lots of water and aloe vera and aloe arboresecens. Bless u:).
Last updated May 8, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.